# SDR 95ZZZM320

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250AE
- Make and model: Saab 340B
- Aircraft serial: 340B250
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoking
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

FLT NR 4917 - PIT - DURING TAXI INTO GATE, FLIGHT ATTENDANT REPORTED TO THE CAPTAIN THAT THE RT MAIN LANDING GEAR WAS SMOKING.  AIRCRAFT STOPPED, EMERGENCY PERSONNEL WAS NOTIFIED, CREW THEN ACTIVATED ENGINE FIRE BOTTLES AND EVACUATED PASSENGERS FROM AIRCRAFT.  RIGHT MAIN LANDING BRAKE WAS EXTINGUISHED NO INJURIES WERE REPORTED.  (M)
